It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 48 for long term use of dilantin. (0.006 seconds)


... My Mom called for a taxi to take me to the hospital and she was holding a pillow against the back of my head. I don't remember if they put in stitches or not. ... (2 replies)
... My 55 year old husband has developed osteoporosis and a compression fracture of the spine. We have been told this has been caused by long term use of dilantin. ... (0 replies)
... I have a similar question about memory loss but it is not short term memory..Well I should say not ONLY short term memory. I started having seizures after my 13th bday. ... (6 replies)

... Those two symptoms sound like toxic levels of Dilantin. ... (1 replies)
... old grandmother has taken Dilantin ever since it came out. She had her first grand mal at 15. She was one phenobarbital at first and then they added Dilantin. ... (5 replies)
... gums. i have been on it for over 50 years and have beautiful gums and what has helped me a great deal is flossing and brushing. If you look up the side effects of most drugs,what you read may scare you. Dilantin is a perfectly safe drug. There are many other anitconvulsants out there that have worst side effects. ... (2 replies)
... term use of Dilantin. I have a friend who has taken Dilantin for over 50 yrs. ... (1 replies)
... Dilantin? I'd say more dental problems than anything else (wrecks teeth). --Travis (2 replies)
... I am looking for other people with epilepsy who have been on Dilantin for very long term periods of time. ... (4 replies)
... I have been on dilantin for 28 years and for approx. 5 years phenobarbital was added. I am no longer taking the phenobarbital...I was depressed for all the years I was on the two drugs. ... (14 replies)
... I had my first grand mal seizure when I was 18 years old. I think my parents were so concerned that I might have a brain tumor or something that the diagnosis of epilepsy was a relief. I remember having several EEGs and the dreaded pneumoencephalogram and the results were all negative. ... (11 replies)
... n your particular case. It is all so individual. Also I would want the newer meds to do a better job at stopping my seizures without negatively affect my quality of life. I don't remember what type of seizures you have, but I take Keppra now. I had surgery 5 yr ago and was on much higher doses of meds before surgery. ... (5 replies)
... I am 41 yrs old, and have been taking Dilantin since late 1991. Started off at 300mg nightly, and was increased over time to 400mg when fits became more severe and frequent. ... (2 replies)
... Hi, i am new to the board so sorry if i engaged without knowing any of you. ... (13 replies)
... I've been curious about this for some time, and I was wondering whether or not anyone else has ever wondered the same thing. I've been taking 400 Mg. of Dilantin a day for about twenty years. For twenty years before I'd taken it off and on, much to my regret. ... (1 replies)
Latest Greatest
Jun 20, 2003
... I've been having grand mals since I was 14, and since I began to take Dilantin on a regular basis I've had none. Also, I tolerate the medicine very well, with no gum overgrowth or hair loss. ... (7 replies)
... on the bottom of both my feet have been damaged due to long term use of the epanutin last week I visited my neuro nurse who has now told me that I must come off of the drug as it will get worse and so after all of these years i now have to be weaned off of them. ... (13 replies)
... I have been taking Dilantin for over 30 years. My seizures are controlled and any side effects are now just a part of who I am. ... (7 replies)
... i'm brand new here. i typed in any info on long term use of dilantin and it brought me here. i just don't understand how you can do anything during your aura. i'm always sort of hypnotized by mine. ... (6 replies)
... term use of Dilantin. Lessened bone density, shrinking of the cerebellum causing gait imbalance, etc. You might want to do some research regarding that. ... (11 replies)


Associated Tags: child, dilantin, epilepsy, learning disabilities, long-term

Pages: 1 2

All times are GMT -7. The time now is 07:42 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!